Vomiting While Undergoing Dialysis Using Double Lumen Catheter (CDL)?

Good night, I want to ask my father after installation of CDL when dialysis often vomiting blood even at home when coughing there can be blood coming out .. even though before using CDL never experienced vomiting of blood. Symptoms of vomiting of blood after 3 weeks of CDL are attached. Is there a connection to vomiting blood that my father experienced with the CDL? Thank you

1 Answer:

Thank you Robby for asking at HealthReplies.com.

I will try to help answer.

A double lumen catheter (CDL) is a temporary access to blood vessels that is made for the dialysis process. Generally the CDL is done on the neck or thigh. This channel consists of two pathways, one pathway to draw blood from the body to the dialysis device and the second pathway to get blood from the dialysis tool into the body. This CDL installation is usually only temporary, before the surgeon makes a long-term pathway. Possible risks for CDL installation are infections that are generally characterized by fever.

Whereas complaints of vomiting of blood are generally not related to the installation of CDL, complaints of vomiting of blood can be caused by:

1. Erosive gastritis

2. Gastric ulcer

3. gastric cancer

To further ensure that your father's complaints, you should check with a specialist in internal medicine. later the doctor will examine further about complaints experienced, even through additional laboratory examinations such as ultrasound, endoscopy.

Hope this helps, thank you.

: by

Related Question

Attempted Suicide By Drinking Powder Mixed With Water?

Attempted Suicide By Drinking Powder Mixed With Water?

(2 years ago)

my doctor often tried to kill himself...

Nausea And Dizziness After Cardio?

Nausea And Dizziness After Cardio?

(2 years ago)

Hello, I want to ask. Can you explain it at 19.00 I started running 3 laps (about 2.5 km) and then continued with another light cardio motion for 10 minutes. After that I felt dizz...

Frequent Dizziness, Nausea And Green Bowel Movements?

Frequent Dizziness, Nausea And Green Bowel Movements?

(2 years ago)

Good evening, I am a 27 year old boy. I feel dizzy, nauseous, and have green bowel movements, it’s been more than 1 week. I have taken ulcer medications such as omeprazole, e...

Leave a Reply

Your email address will not be published.